Avatar universal
THS levels
I've been one year and four months on amiodarne for heart arrythmias. Fatigue and unwanted siestas. THS is 38. I have just have been put on Eutirox. Anyone with this sort of experience please? What symptoms should I look for?
oldie
Cancel
4 Answers
Page 1 of 1
Avatar universal
Sounds you have hypothyroid, look for the hypothyroid symptoms on the web, you should see lots of them. but the Eutirox should help you.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I am on Eutroxsig.....are you sure you spelt it right?
Message me if you have and I will reply.

Debs
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
sorry...also forgot to mention that I had atrial fibrillations before RAI as I was Hyperthyroid and Thyroid Cancer. Rai was done as surgery was too dangerous at the time. Its been 15 weeks since RAI and I went hypo at 5 weeks after RAI and have been on Eutroxsig since then but climbing up in slow doses.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
213044 tn?1236531060
Amiodarone can cause thyroid dysfunction.

If you do a search using the words amiodarone and thyroid you will find much to read about.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources